Reply To: For those who get regular IVIG infusions, how often do you get them?
Yes, I agree with B…. the effects from the loading dose (migraines) were pretty bad. Never had a headache that bad in my life… but it did go away. It also takes me 4-5 days to get rid of the milder side effects from the maintenance doses. One of the biggest side effects for me is not being able to sleep the first night (mainly due to the solu-medrol that I get with the IG. I use to get mild headaches from the maintenance dose but that seems to have passed. It does do a little number on my GI system though…. but all in all the maintenance dose isn’t that bad. At least for me I believe it’s worth it as I don’t have the lowest of low days anymore (unless it’s my fault… like over exerting myself too much).
B – For me, it’s always good to hear from others who are dealing with this. For the longest time I felt a little all by myself and wondered if anyone else was going through this. This site really helped (and continues to help me). Thank you!